MathSciNet Relay Station
MathSciNet bibliographic data
MR294127 02F25
Lerman, Manuel Some theorems on $r$-maximal sets and major subsets of recursively enumerable sets. J. Symbolic Logic 36 (1971), 193–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement